1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Post-Finasteride Syndrome & Accutane Sufferers

This forum is for those with Post-Finasteride Syndrome or are suffering from Accutane usage.

Sort By:
Title
Replies ↓ Views
Last Message
  1. Dr. John Crisler
    Replies:
    1,095
    Views:
    227,663
  2. Took_accutane
    Replies:
    761
    Views:
    154,902
  3. Dr. John Crisler
    Replies:
    15
    Views:
    4,713
  4. Paulo
    Replies:
    135
    Views:
    26,546
  5. mayday
    Replies:
    70
    Views:
    14,482
  6. pab
    Replies:
    67
    Views:
    10,139
  7. Paulo
    Replies:
    54
    Views:
    11,285
  8. Matty
    Replies:
    49
    Views:
    12,963
  9. Took_accutane
    Replies:
    48
    Views:
    16,180
  10. trtbrah
    Replies:
    45
    Views:
    13,097
  11. Paulo
    Replies:
    44
    Views:
    9,910
  12. Paulo
    Replies:
    35
    Views:
    9,430
  13. malden
    Replies:
    34
    Views:
    6,579
  14. shniders
    Replies:
    32
    Views:
    5,198
  15. Paulo
    Replies:
    31
    Views:
    11,382
  16. Darran
    Replies:
    28
    Views:
    4,505
  17. moonman
    Replies:
    26
    Views:
    5,984
  18. What1f
    Replies:
    25
    Views:
    7,107
  19. RUNITBACK
    Replies:
    21
    Views:
    8,612
  20. alanc
    Replies:
    20
    Views:
    5,983
  21. Dubya_B
    Replies:
    20
    Views:
    2,406
  22. invictus
    Replies:
    20
    Views:
    6,671
  23. clayton95
    Replies:
    19
    Views:
    8,308

Thread Display Options

Loading...
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.